Latest Questions (Page 2)
Estrace Vaginal Cream - Where is the Estrace cream applied for vaginal atrophy. I am postmenopausal?
Posted 12 hours ago by Mema510 • 0 answers
... with low libido
Posted 12 hours ago by Windixi60 • 0 answers
I started taking Prozac about 5 months ago and gained 25 lbs. My doctor is weaning me off of Prozac?
Posted 13 hours ago by vadem58 • 0 answers
and has started me on Cymbalta 30 mg. I've been taking this dosage for 8 days and after 15 days, I'm supposed to start taking 60 mg. After my second dose, I developed what looks like an eye infection in my left eye - it's very red and sore. I've also had a headache (sharp pain ...
Posted 13 hours ago by Karma23 • 0 answers
it started out reddish pink to pink to brown then gone last week and a little of spotting red today. My belly is bigger than normal. I'm still breastfeeding could I be pregnant?
Posted 13 hours ago by Tammyw1963 • 0 answers
My 17 year old has been using Afrin ( recommended by her ENT) for only a day and a half and has developed a swollen bottom lip and numbness in half her face...
Posted 14 hours ago by Bradie525 • 0 answers
It's doesn't matter when it happens at different times through out the day about once a week. He recently started taking testotron and working out. We went to Kmart and took his blood pressure on one of those machines they have and it said he was prehypertention. Does this have anything ...
Posted 15 hours ago by Kfiedler1610 • 0 answers
I can't tell when the pen is empty. I think I was injecting nothing for a few days.
Related support groups: toujeo
Posted 15 hours ago by Ladybug1509 • 1 answer
I'm on Victoza since may 2016, I'm on 1.2 dose and I've lost nothing, I inject myself at night. As its suppose to suppress appetite I'm wondering should I switch to the mornings?
Posted 15 hours ago by ade1971 • 0 answers
... made my bladder feel incredibly uncomfortable-not quite painful but sort of enlarged and overworked. I know it gets rid of 'sugars' by making you pee (sorry for the details!) but I feel like 10-12 times a day is more than normal. So I wanted to know if anyone else had felt something ...
Posted 15 hours ago by throwaway_account • 1 answer
Hi, I'm 18 years old and have been coming down with a fever every 2-3 months or so for quite a while. It usually passed after a few days but recently I got a fever that was so bad I went to see a doctor and was diagnosed with tonsillitis. I was put on a ten day penicillin plan which after ...
Posted 16 hours ago by Nana-4848 • 0 answers
... at the same time.
Posted 16 hours ago by LaylaCar • 0 answers
So I've had around 3 Depo shots. I was scheduled to get my next shot exactly 11 weeks from my prior one on the 3rd. I went on vacation though and completely missed it. I had sex on the 13th without protection, so 10 days after missing my shot, not even realizing till the next day that I forgot ...
Posted 16 hours ago by Dancelover413 • 0 answers
I've heard of people getting nexplanon and said they bleed for 6 months straight and gained 30 pounds how common is that? I don't want to be bleeding forever and gain a bunch of weight
Posted 17 hours ago by Dice1313 • 3 answers
Been on sertraline 25mg for 3 week one a day in morning was ok had some of the side now over 3 weeks feeling more anxiety and depressed and overthinkg more that im going mad don't want to up medication dose as thay already make me feel tired and spaced out on 25mg I was fine 2 and a bit weeks ...
Posted 17 hours ago by BuddyLou • 3 answers
... attack, uncontrollable shaking, hyperventilating and eyes were crazy looking.